Vol. 41, No. 3, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On tightest packings in the Minkowski plane

Ronald Lewis Graham, Hans Sylvain Witsenhausen and Hans Zassenhaus

Vol. 41 (1972), No. 3, 699–715
Abstract

The J. H. Folkman and R. L. Graham 1969 method of obtaining a packing inequality for finite plane simplicial complexes that are admissible for Euclidean distance is generalized for arbitrary Minkowski distances, a slackness measure is defined and the N. Oler 1961 result concerning tightest admissible Jordan triangulations is extended to tightest finite packings.

Mathematical Subject Classification
Primary: 52A45
Secondary: 10E30
Milestones
Received: 18 March 1971
Published: 1 June 1972
Authors
Ronald Lewis Graham
Hans Sylvain Witsenhausen
Hans Zassenhaus